# SDR HEEA076477

- Difficulty date: October 4, 2001
- Submitted: October 22, 2001
- Operation: General aviation
- Aircraft: N107X
- Make and model: Bell 412
- Aircraft serial: 33113
- Aircraft time: 15,804 hours
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Indicator
- Part number: 5040017928
- Part serial: 3976
- Condition: Precesses
- Location: Attitude
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INDICATOR PRECESSES 5-8 DEGREES. REPLACED WITH SERVICEABLE INDICATOR.
